# SDR AALA201807069011

- Difficulty date: May 22, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Frame 1
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON NOSE FUSELAGE WINDSHIELD FRAMING CONTINUITY FITTINGS AT FRAME 1, Y0.  REPAIRED THE CONTINUTITY FITTINGS IAW EA 280936, AND DRAWING #R53112919.
